Volume 35,Issue 2,2015 Table of Contents

   
Other Issues:  
  

Contents

Ordering Graphs by the Augmented Zagreb Indices
  Yufei HUANG and Bolian LIU
  Published March 15, 2015
  2015,35(2):119-129 [Abstract(2326)]  [View PDF 148.33 K (3262)]
  
The Transfer Ideal under the Action of the Dihedral Group $D_{2p}$ in the Modular Case
  Jizhu NAN,Lingli ZENG and Kai ZHANG
  Published March 15, 2015
  2015,35(2):130-136 [Abstract(2015)]  [View PDF 109.75 K (2552)]
  
Evaluating Binomial Character Sums Modulo Powers of Two
  Vincent PIGNO,Chris PINNER and Joe SHEPPARD
  Published March 15, 2015
  2015,35(2):137-142 [Abstract(2218)]  [View PDF 107.49 K (1947)]
  
On Je\'{s}manowicz' Conjecture Concerning Pythagorean Triples
  Cuifang SUN and Zhi CHENG
  Published March 15, 2015
  2015,35(2):143-148 [Abstract(2290)]  [View PDF 98.67 K (2512)]
  
Maximal Graded Subalgebras of the General Linear Lie Superalgebras over Superrings
  Yang LI and Wende LIU
  Published March 15, 2015
  2015,35(2):149-156 [Abstract(2688)]  [View PDF 109.76 K (1856)]
  
Corepresentation and Categorical Realization of Dual Hom-Quasi-Hopf Algebras
  Yongsheng CHENG and Guang-ai SONG
  Published March 15, 2015
  2015,35(2):157-171 [Abstract(2187)]  [View PDF 143.95 K (2280)]
  
On the Complex Oscillation of Second Order Linear Differential Equations with Entire Coefficients of $[p,q]$-Order
  Jin TU,Jingsi WEI and Chunfang CHEN
  Published March 15, 2015
  2015,35(2):172-180 [Abstract(2129)]  [View PDF 122.16 K (1819)]
  
Existence of Exponential Attractors for Semigroup in Banach Space
  Yongjun LI,Xiaoxian ZHANG and Zilong ZANG
  Published March 15, 2015
  2015,35(2):181-190 [Abstract(2405)]  [View PDF 139.39 K (1413)]
  
$C^*$-Algebra $B_H(I)$ Consisting of Bessel Sequences in a Hilbert Space
  Zhihua GUO,Maoren YIN and Huaixin CAO
  Published March 15, 2015
  2015,35(2):191-199 [Abstract(2182)]  [View PDF 136.79 K (2110)]
  
A New Family of Exponential Slash Distributions with Elliptical Contours
  Meiping XU and Wenhao GUI
  Published March 15, 2015
  2015,35(2):200-210 [Abstract(2151)]  [View PDF 152.04 K (2518)]
  
Local Spectral Properties under Perturbations
  Qingping ZENG
  Published March 15, 2015
  2015,35(2):211-214 [Abstract(1895)]  [View PDF 84.00 K (2384)]
  
A Class of Projectively Flat Spherically Symmetric Finsler Metrics
  Weidong SONG and Yali CHEN
  Published March 15, 2015
  2015,35(2):215-222 [Abstract(2463)]  [View PDF 109.60 K (2376)]
  
A Note on the Kolmogorov-Feller Weak Law of Large Numbers
  Yanchun YI and Dehua QIU
  Published March 15, 2015
  2015,35(2):223-228 [Abstract(2040)]  [View PDF 100.37 K (2704)]
  
The Majorization Order on Monomials and Termination of the Successive Difference Substitutions
  Jia XU and Yong YAO
  Published March 15, 2015
  2015,35(2):229-236 [Abstract(2015)]  [View PDF 114.20 K (1716)]